# SDR DALA14001835642

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BS 500 + 5", S27-28R, SMALL DENT IN EXTERNAL SURFACE,  FOUND GOUGE IN BOTTOM OF DENT, DENT IS OUT OF LIMITS AFTER BLENDING.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW SRM 53-00-01, REPAIR 7.
